Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 311, Number 1

All articles in this issue are freely accessible.

Determination of all imaginary cyclic quartic fields with class number $2$
Kenneth Hardy, Richard H. Hudson, David Richman and Kenneth S. Williams.
Trans. Amer. Math. Soc. 311 (1989), 1-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 929663
Continuous cohomology and real homotopy type
Edgar H. Brown and Robert H. Szczarba.
Trans. Amer. Math. Soc. 311 (1989), 57-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 929667
Realizing rotation vectors for torus homeomorphisms
John Franks.
Trans. Amer. Math. Soc. 311 (1989), 107-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 958891
Lie sphere transformations and the focal sets of certain taut immersions
Steven G. Buyske.
Trans. Amer. Math. Soc. 311 (1989), 117-133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 965743
Peripherally specified homomorphs of knot groups
Dennis Johnson and Charles Livingston.
Trans. Amer. Math. Soc. 311 (1989), 135-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 942427
Spectral decompositions of one-parameter groups of isometries on Hardy spaces
Dimitri Karayannakis.
Trans. Amer. Math. Soc. 311 (1989), 147-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 948192
Differential-difference operators associated to reflection groups
Charles F. Dunkl.
Trans. Amer. Math. Soc. 311 (1989), 167-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 951883
Torsion points on abelian étale coverings of $P^{1}-{0,1,∞}$
Robert F. Coleman.
Trans. Amer. Math. Soc. 311 (1989), 185-208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974774
A converse to the mean value property on homogeneous trees
Massimo A. Picardello and Wolfgang Woess.
Trans. Amer. Math. Soc. 311 (1989), 209-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974775
Proper holomorphic mappings from the two-ball to the three-ball
J. A. Cima and T. J. Suffridge.
Trans. Amer. Math. Soc. 311 (1989), 227-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 951881
Torsion points of generic formal groups
Michael Rosen and Karl Zimmermann.
Trans. Amer. Math. Soc. 311 (1989), 241-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974776
Topological entropy of homoclinic closures
Leonardo Mendoza.
Trans. Amer. Math. Soc. 311 (1989), 255-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974777
Excessive measures and the existence of right semigroups and processes
J. Steffens.
Trans. Amer. Math. Soc. 311 (1989), 267-290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 929664
Spreading of singularities at the boundary in semilinear hyperbolic mixed problems. II. Crossing and self-spreading
Mark Williams.
Trans. Amer. Math. Soc. 311 (1989), 291-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974778
Primary cycles on the circle
Louis Block, Ethan M. Coven, Leo Jonker and Michał Misiurewicz.
Trans. Amer. Math. Soc. 311 (1989), 323-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974779
Conjugating homeomorphisms to uniform homeomorphisms
Katsuro Sakai and Raymond Y. Wong.
Trans. Amer. Math. Soc. 311 (1989), 337-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974780
Translation semigroups and their linearizations on spaces of integrable functions
Annette Grabosch.
Trans. Amer. Math. Soc. 311 (1989), 357-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974781
Variations of Hodge structure, Legendre submanifolds, and accessibility
James A. Carlson and Domingo Toledo.
Trans. Amer. Math. Soc. 311 (1989), 391-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974782
Specializations of finitely generated subgroups of abelian varieties
D. W. Masser.
Trans. Amer. Math. Soc. 311 (1989), 413-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 974783
Correction to: “Harmonically immersed surfaces in $R^{n}$” [Trans. Amer. Math. Soc. 307 (1988), no. 1, 363–372; MR0936822 (89g:53006)]
Gary R. Jensen and Marco Rigoli.
Trans. Amer. Math. Soc. 311 (1989), 425-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 961630
Corrigendum to: “Convex subcones of the contingent cone in nonsmooth calculus and optimization” [Trans. Amer. Math. Soc. 302 (1987), no. 2, 661–682; MR0891640 (89d:58017)]
Doug Ward.
Trans. Amer. Math. Soc. 311 (1989), 429-431
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 956034
American Mathematical Society